Alert archive / Nebraska / Wind Advisories in 2024
Wind Advisory 2, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Feb 26, 2024, 1:20 PM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Feb 27, 2024, 9:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2024, 1:20 PM CST (19:20 UTC)
- In effect from
- Feb 27, 2024, 9:00 AM CST
- Expired
- Feb 28, 2024, 12:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2857 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
668 WWUS73 KOAX 261920 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 120 PM CST Mon Feb 26 2024 IAZ043-055-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>067-078-271200- /O.NEW.KOAX.WI.Y.0002.240227T1500Z-240228T0000Z/ Monona-Harrison-Pottawattamie-Mills-Knox-Cedar-Thurston-Antelope- Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster- Cass-Saline- Including the cities of Missouri Valley, Wausa, Lyons, Winnebago, Woodbine, Albion, Creighton, La Vista, David City, Schuyler, Randolph, Yutan, Verdigre, Omaha, Papillion, Onawa, Council Bluffs, Coleridge, Bloomfield, Niobrara, Blair, Fremont, Hartington, Pierce, Lincoln, Crete, Pender, Osmond, Bellevue, Tekamah, Dunlap, Decatur, Columbus, Wisner, Ashland, Neligh, Stanton, Mapleton, Norfolk, Laurel, Glenwood, West Point, Wayne, Milford, Elgin, Wilber, Plainview, Logan, Seward, St. Edward, Plattsmouth, Macy, Oakland, Crofton, Walthill, and Wahoo 120 PM CST Mon Feb 26 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of southwest and west central Iowa and east central, northeast, and southeast Nebraska. * WHEN...From 9 AM to 6 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ McCoy
4 follow-up statements
947 WWUS73 KOAX 270851 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 251 AM CST Tue Feb 27 2024 IAZ056-271700- /O.EXB.KOAX.WI.Y.0002.240227T1500Z-240228T0600Z/ Shelby- Including the cities of Harlan 251 AM CST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Shelby County. * WHEN...From 9 AM this morning to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ080-090-091-NEZ068-088>093-271700- /O.EXB.KOAX.WI.Y.0002.240227T1800Z-240228T0900Z/ Montgomery-Fremont-Page-Otoe-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Table Rock, Tabor, Nebraska City, Tecumseh, Sidney, Falls City, Red Oak, Auburn, Beatrice, Pawnee City, Clarinda, Farragut, Fairbury, Shenandoah, Sterling, and Hamburg 251 AM CST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST WEDNESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...In Iowa, Fremont, Montgomery, and Page Counties. In Nebraska, Gage, Jefferson, Johnson, Nemaha, Otoe, Pawnee, and Richardson Counties. * WHEN...From noon today to 3 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ043-055-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>067-078-271700- /O.EXT.KOAX.WI.Y.0002.240227T1500Z-240228T0600Z/ Monona-Harrison-Pottawattamie-Mills-Knox-Cedar-Thurston-Antelope- Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster- Cass-Saline- Including the cities of Pierce, Lincoln, Milford, Lyons, Wilber, Verdigre, Stanton, Plattsmouth, Laurel, Wahoo, Osmond, Winnebago, Pender, Onawa, Seward, Niobrara, Schuyler, Blair, Crofton, Randolph, Tekamah, Neligh, Papillion, Coleridge, Omaha, Woodbine, Walthill, Ashland, Fremont, Oakland, Creighton, Mapleton, Norfolk, Macy, David City, Columbus, Glenwood, Bellevue, Plainview, Missouri Valley, Yutan, Dunlap, Elgin, Wausa, Wayne, Hartington, West Point, Council Bluffs, Wisner, Bloomfield, St. Edward, Crete, Albion, Decatur, La Vista, and Logan 251 AM CST Tue Feb 27 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of southwest and west central Iowa and east central, northeast, and southeast Nebraska. * WHEN...From 9 AM this morning to midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Kern
374 WWUS73 KOAX 271750 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1150 AM CST Tue Feb 27 2024 IAZ043-055-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>067-078-280600- /O.CON.KOAX.WI.Y.0002.000000T0000Z-240228T0600Z/ Monona-Harrison-Pottawattamie-Mills-Knox-Cedar-Thurston-Antelope- Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster- Cass-Saline- Including the cities of West Point, Council Bluffs, Pender, Schuyler, Albion, Verdigre, Stanton, Oakland, Wahoo, Neligh, Coleridge, Lyons, Lincoln, Mapleton, Randolph, Bloomfield, Walthill, Pierce, Logan, Glenwood, Wausa, David City, Blair, Elgin, Tekamah, Missouri Valley, Hartington, Plainview, Crete, Creighton, Omaha, Wisner, Papillion, Ashland, Yutan, Crofton, Columbus, Wayne, Macy, Fremont, La Vista, Wilber, Milford, Woodbine, St. Edward, Norfolk, Decatur, Plattsmouth, Laurel, Winnebago, Niobrara, Dunlap, Seward, Onawa, Bellevue, and Osmond 1150 AM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Portions of southwest and west central Iowa and east central, northeast, and southeast Nebraska. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ IAZ056-280600- /O.CON.KOAX.WI.Y.0002.000000T0000Z-240228T0600Z/ Shelby- Including the cities of Harlan 1150 AM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Shelby County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ080-090-091-NEZ068-088>093-280900- /O.CON.KOAX.WI.Y.0002.240227T1800Z-240228T0900Z/ Montgomery-Fremont-Page-Otoe-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Farragut, Red Oak, Fairbury, Tabor, Table Rock, Falls City, Shenandoah, Auburn, Beatrice, Tecumseh, Sterling, Clarinda, Nebraska City, Pawnee City, Hamburg, and Sidney 1150 AM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...In Iowa, Fremont, Montgomery, and Page Counties. In Nebraska, Gage, Jefferson, Johnson, Nemaha, Otoe, Pawnee, and Richardson Counties. * WHEN...Until 3 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ McCoy
973 WWUS73 KOAX 272033 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 233 PM CST Tue Feb 27 2024 IAZ043-055-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>067-078-280600- /O.CON.KOAX.WI.Y.0002.000000T0000Z-240228T0600Z/ Monona-Harrison-Pottawattamie-Mills-Knox-Cedar-Thurston-Antelope- Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax- Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward-Lancaster- Cass-Saline- Including the cities of West Point, Council Bluffs, Pender, Schuyler, Albion, Verdigre, Stanton, Oakland, Wahoo, Neligh, Coleridge, Lyons, Lincoln, Mapleton, Randolph, Bloomfield, Walthill, Pierce, Logan, Glenwood, Wausa, David City, Blair, Elgin, Tekamah, Missouri Valley, Hartington, Plainview, Crete, Creighton, Omaha, Wisner, Papillion, Ashland, Yutan, Crofton, Columbus, Wayne, Macy, Fremont, La Vista, Wilber, Milford, Woodbine, St. Edward, Norfolk, Decatur, Plattsmouth, Laurel, Winnebago, Niobrara, Dunlap, Seward, Onawa, Bellevue, and Osmond 233 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of southwest and west central Iowa and east central, northeast, and southeast Nebraska. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ IAZ056-280600- /O.CON.KOAX.WI.Y.0002.000000T0000Z-240228T0600Z/ Shelby- Including the cities of Harlan 233 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Shelby County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ080-090-091-NEZ068-088>093-280900- /O.CON.KOAX.WI.Y.0002.000000T0000Z-240228T0900Z/ Montgomery-Fremont-Page-Otoe-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Farragut, Red Oak, Fairbury, Tabor, Table Rock, Falls City, Shenandoah, Auburn, Beatrice, Tecumseh, Sterling, Clarinda, Nebraska City, Pawnee City, Hamburg, and Sidney 233 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...In Iowa, Fremont, Montgomery, and Page Counties. In Nebraska, Gage, Jefferson, Johnson, Nemaha, Otoe, Pawnee, and Richardson Counties. * WHEN...Until 3 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ McCoy
526 WWUS73 KOAX 280534 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1134 PM CST Tue Feb 27 2024 IAZ080-090-091-NEZ068-088>093-280645- /O.CAN.KOAX.WI.Y.0002.000000T0000Z-240228T0900Z/ Montgomery-Fremont-Page-Otoe-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Sterling, Table Rock, Shenandoah, Hamburg, Pawnee City, Falls City, Red Oak, Sidney, Nebraska City, Fairbury, Tecumseh, Farragut, Beatrice, Clarinda, Tabor, and Auburn 1134 PM CST Tue Feb 27 2024 ...WIND ADVISORY IS CANCELLED... Winds have subsided below advisory criteria so the wind advisory will be cancelled. $$ IAZ043-055-056-069-079-NEZ011-012-015>018-030>034-042>045-050>053- 065>067-078-280645- /O.EXP.KOAX.WI.Y.0002.000000T0000Z-240228T0600Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Knox-Cedar-Thurston- Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-Platte- Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Saline- Including the cities of Glenwood, Wahoo, Niobrara, Elgin, Missouri Valley, Mapleton, Plainview, West Point, Fremont, David City, Crofton, Wisner, Albion, Onawa, Macy, Wayne, Dunlap, Winnebago, Pender, Norfolk, Wilber, Oakland, Osmond, Plattsmouth, Hartington, Decatur, Bellevue, Crete, Lyons, Milford, Lincoln, Stanton, Papillion, Tekamah, Council Bluffs, Columbus, Harlan, Yutan, Omaha, Coleridge, La Vista, Laurel, Pierce, Logan, Bloomfield, St. Edward, Randolph, Schuyler, Neligh, Walthill, Verdigre, Woodbine, Creighton, Blair, Wausa, Seward, and Ashland 1134 PM CST Tue Feb 27 2024 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... Winds have subsided below advisory criteria so the wind advisory will be expired. $$ Kern
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Feb 26, 11:24 AM CST, 1 hour 56 minutes earlier. Its key messages:
- Red Flag Warning in effect from 10am-6pm today.
- Record high temperatures are forecast today.
- Much colder with minor snow accumulations Tuesday night into early Wednesday. Wind chills dipping into the negative single digits Wednesday morning.
Area forecast discussion, Feb 26, 11:24 AM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1124 AM CST Mon Feb 26 2024
.KEY MESSAGES...
- Red Flag Warning in effect from 10am-6pm today.
- Record high temperatures are forecast today.
- Much colder with minor snow accumulations Tuesday night into
early Wednesday. Wind chills dipping into the negative single
digits Wednesday morning.
&&
.DISCUSSION...
Issued at 246 AM CST Mon Feb 26 2024
Hang on for a wild temperature ride this week.
Today deep mixing should allow temperatures to reach the upper 70s
at both KOFK (record 72) and KOMA (record 78), to possibly near 80
at KLNK (record 79). All three records date back to 1896. Deep
mixing will also increase wind gusts this afternoon as well as
lower dewpoints a bit. With dry fuels, wind gusts possibly
reaching 40 mph this afternoon, and RH values in the teens to
near 20 percent, will keep the Red Flag Warning unchanged as it
looks like a slam dunk.
By 12z Tuesday, a strong cold front will quickly move south across
northeast Nebraska and is forecast to be south of the entire
forecast area by 18z. Temperatures will quickly drop behind the
boundary with readings falling near 20 degrees in 12 hours. In
addition, strong northwest winds gusting up to 45 mph will
combine with cold temperatures to produce very cold wind chills
in the area. In addition, a fast moving and relatively narrow
mid-level frontogenetic band will swing through well behind the
surface front bringing chances (20-40%) of light snow. Due to
the short-lived nature of the band, amounts are expected to be
under an inch. When snow is falling, it will be accompanied by
30-40 mph gusts and will be quite the change from the potential record
highs we experience the previous day.
Wednesday morning lows are expected to dip to 10-15 with wind chill
values dropping into the negative single digits through Wednesday
morning. The cold is short-lived as the responsible clipper system
quickly exits the region. This will be followed by increasing
southwesterly return flow and strong warm air advection ahead of
our next rather impressive/deep upper trough digging across the
western CONUS through the end of the week into the early
weekend. This should push temperatures back into the 70s for the
weekend.
Model guidance has been fairly consistent at bringing a strong front
into the area Sunday night into early Monday morning in
association with a strengthening mid/upper level trough with
thunder now in the forecast. More details to come on this
dynamic system throughout the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1119 AM CST Mon Feb 26 2024
VFR conditions expected through the end of the TAF period.
Southwesterly winds today gusting up to 30 kt. Winds will drop
off this evening ahead of the cold front that will move through
Tuesday morning. Expect a shift to northerly winds with a rapid
increase in wind speeds to follow. Winds in northeast Nebraska
(KOFK) Tuesday morning may gust 35 to 40 kt while areas farther
south including KOMA and KLNK should see gusts 25 to 30 kt.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Red Flag Warning until 6 PM CST this evening for NEZ011-012-
015>018-030>034-042>045-050>053-065>068-078-088>093.
IA...Red Flag Warning until 6 PM CST this evening for IAZ043-055-
056-069-079-080-090-091.
&&
DISCUSSION...Kern
AVIATION...McCoyHazardous weather outlook, Feb 26, 11:28 AM CST, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1128 AM CST Mon Feb 26 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-270730- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1128 AM CST Mon Feb 26 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Extreme fire danger will exist across the entire region today due to record warmth, dry, and breezy conditions. A red flag warning will be in effect through 6 pm. Avoid burning or use extreme caution. Fires will spread quickly. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Light snow will be possible Tuesday afternoon into Tuesday night, along with northwesterly wind gusts 40 to 50 mph. Snow amounts are forecast to remain less than one half inch. Wind chills on Tuesday evening are expected to fall into the negative single digits into early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Wind Advisories in Nebraska, 2024Wind Advisories in Iowa, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.